# SDR SWAA061598

- Difficulty date: May 10, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 68,899 hours, 58,420 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65C25255
- Condition: Broken
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD GROUND SPOILER OUTBOARD FITTING BROKEN AT LOWER ATTACH LUG.  REPAIRED SPOILER FITTING PER SWA EA.
